EconPapers    
Economics at your fingertips  
 

Solving the Stochastic Growth Model by Linear-Quadratic Approximation

Ellen McGrattan

Journal of Business & Economic Statistics, 1990, vol. 8, issue 1, 41-44

Abstract: I describe a method that can be used to approximate the solution of the stochastic growth model. The method relies on approximating the return and transition functions of the original problem by taking second-order and first-order Taylor expansions around the steady state of the system. The result is the optimal linear regulator problem.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (18)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:8:y:1990:i:1:p:41-44

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:bes:jnlbes:v:8:y:1990:i:1:p:41-44